Risperidone (Risperdal)

About: Risperidone (Risperdal) is a dopamine antagonist.

Evidence: One clinical trial found a 50% reduction in stuttering.

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

casafuturatech.com
Average rating:  
 2 reviews
by Rafat on casafuturatech.com
Side effect in my sensation area

Good afternoon!



i was taking respidral for 1.5 years prescribed by the doctor. After when I had no psychological need for the medication the doctor agreed to help me to quit respidral starting from January 2018. I used to take 2mg dose daily in the evening. The doctor reduced me to use 1mg, and in first 24 hours I had a strong headache and numbs in my right hand. On the second day of reducing pill from 2mg to 1mg I started feeling my right hand is heavy. I continued to use the only 1mg of respidral for almost 4 months and after 4 months I dropped dose from 1mg to 0.5mg. I started to feel that all my right body side is heavy, the skin was sensitive (I started to get large bruises and marks, feel uncomfortable from touch or anything pressing).

After one more month, I quit respirdal fully and I experienced very sensitive skin and pain from any touch and press, even if I am just sitting, driving I had pain from chair pressing my legs. Also, I got a feeling of my eyes and tongue burning, muscle stiffness. This remained for 2 months. I have visited few neurology doctors and they did not have any solution.

In September 2018 I told about my symptoms to my psychiatrist. He suggested starting using respirdal again. From the first pill in less than 12 hours I start feeling 95% normal and all of the above symptoms were gone except little pain in shoulder and heavy right hand. The doctor thought it is depression pain and he gave me pill Cyprilix. I did not get well and my doctor gave me Cymbalta and I started feeling pain in different areas like legs front and back, shoulder, eyes, and back. Mean I dropped to be only 60-70% normal feeling of the body.



I visited few doctors and they are not aware of the right treatment and they informed that they have never heard about such side effects of respidral.



I would like to know if any of any patient using respidral reported such cases and what is the correct treatment.



Could you contact your research team for the suggestion to my situation?



Thank you.

by Charlie from Philadelphia, PA on casafuturatech.com
Stay far far away if you're a guy

Risperdal can cause a situation called hyperprolactinemia. For guys, what this can translate into is impotence, loss of libido, an inability to achieve spontaneous erections, weak erectile quality, and difficulty maintaining an erection. The situation can lead some men to lactate, and, supposedly, can lead to hypogonadism (your testicles stop producing testosterone) and azoospermia (your body stops producing viable sperm). All of the anti-psychotics seem to cause some kind of sexual dysfunction (in women and in men), but the sexual side effects of Risperdal seem to be the most severe, because of the receptors Risperdal targets. I've been on Risperdal for two months and am going to get off as soon as possible. Ask your doctor for something else if he suggests putting you on Risperdal. Also, research the web…you'll see what I'm talking about. Pretty scary stuff.